Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 99, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 3, 2014, 7:59 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2014, 7:59 PM MDT (01:59 UTC)
- Expired
- Jul 3, 2014, 9:00 PM MDT
- In force
- 61 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 114 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 8:18 PM MDT | HAIL 1.25 | 12 E Wheatland, WY | HARD QUARTER TO HALF DOLLAR SIZED HAIL AND WINDS OF 20 TO 30 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 2.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 2083 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
853
WUUS55 KCYS 040159
SVRCYS
WYC015-031-040300-
/O.NEW.KCYS.SV.W.0099.140704T0159Z-140704T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
759 PM MDT THU JUL 3 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...
EAST CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 900 PM MDT
* AT 758 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF GRAYROCKS RESERVOIR...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAYROCKS RESERVOIR AROUND 815 PM MDT.
FORT LARAMIE NATIONAL HISTORIC SITE AROUND 840 PM MDT.
FORT LARAMIE AROUND 845 PM MDT.
LINGLE AROUND 900 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4238 10447 4199 10426 4198 10483 4209 10490
TIME...MOT...LOC 0159Z 250DEG 19KT 4205 10479
HAIL...1.00IN
WIND...60MPH
$$
RUBIN3 follow-up statements
608 WWUS55 KCYS 040224 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 824 PM MDT THU JUL 3 2014 WYC015-031-040300- /O.CON.KCYS.SV.W.0099.000000T0000Z-140704T0300Z/ GOSHEN WY-PLATTE WY- 824 PM MDT THU JUL 3 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL PLATTE AND CENTRAL GOSHEN COUNTIES UNTIL 900 PM MDT... AT 822 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF GRAYROCKS RESERVOIR...AND MOVING EAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL BE NEAR... LINGLE AROUND 900 PM MDT. AT 818 PM MDT...A TRAINED SPOTTER 12 MILES EAST OF WHEATLAND...REPORTED 1.25 INCH DIAMETER HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4210 10485 4238 10447 4199 10426 4198 10479 TIME...MOT...LOC 0224Z 259DEG 17KT 4206 10464 HAIL...1.25IN WIND...<50MPH $$ RUBIN
179 WWUS55 KCYS 040240 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 840 PM MDT THU JUL 3 2014 WYC031-040249- /O.CAN.KCYS.SV.W.0099.000000T0000Z-140704T0300Z/ PLATTE WY- 840 PM MDT THU JUL 3 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PLATTE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4202 10464 4208 10464 4230 10443 4199 10426 TIME...MOT...LOC 0239Z 259DEG 17KT 4207 10456 $$ WYC015-040300- /O.CON.KCYS.SV.W.0099.000000T0000Z-140704T0300Z/ GOSHEN WY- 840 PM MDT THU JUL 3 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GOSHEN COUNTY UNTIL 900 PM MDT... AT 837 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF FORT LARAMIE NATIONAL HISTORIC SITE...AND MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. AT 818 PM MDT...A TRAINED SPOTTER 12 MILES EAST OF WHEATLAND... REPORTED 1.25 INCH DIAMETER HAIL. THE SEVERE THUNDERSTORM WILL BE NEAR... LINGLE AROUND 900 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4202 10464 4208 10464 4230 10443 4199 10426 TIME...MOT...LOC 0239Z 259DEG 17KT 4207 10456 HAIL...1.00IN WIND...<50MPH $$ RUBIN
904 WWUS55 KCYS 040252 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 852 PM MDT THU JUL 3 2014 WYC015-040302- /O.EXP.KCYS.SV.W.0099.000000T0000Z-140704T0300Z/ GOSHEN WY- 852 PM MDT THU JUL 3 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GOSHEN COUNTY WILL EXPIRE AT 900 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4202 10464 4208 10464 4230 10443 4199 10426 TIME...MOT...LOC 0252Z 259DEG 17KT 4208 10448 $$ RUBIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:52 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 3, 5:52 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 552 PM MDT THU JUL 3 2014 .UPDATE... ISSUED AT 545 PM MDT THU JUL 3 2014 OUR EVENING TRIO SHIFT TEAM HAS UPDATED THE GRIDDED FORECASTS FOR THE EVENING HOURS TO INSERT ISOLATED THUNDERSTORMS ALONG AND WEST OF A DOUGLAS TO CHEYENNE LINE...BASED ON OUR CHEYENNE WSR-88D RADAR REFLECTIVITY TRENDS. WE EXPECT THE ISOLATED THUNDERSTORMS TO DISSIPATE BY 8 PM WITH THE LOSS OF DAYTIME HEATING. 64/RUBIN && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 153 PM MDT THU JUL 3 2014 QUIET SO FAR AS OF EARLY THIS AFTERNOON BUT SLUG OF MOISTURE IMPINGING ON WESTERN PARTS OF THE CWA WITH SOME CONVECTION FARTHER TO THE WEST. SHOULD STILL SEE SOME ISOLATED CONVECTION FIRE INITIALLY AROUND THE MTNS AS THE AFTERNOON PROGRESSES WITH A FEW POSSIBLY STRAYING OVER THE PLAINS INTO THIS EVENING BEFORE DISSIPATING. MORE OF THE SAME EXPECTED FOR FRIDAY THOUGH HIGHER MOISTURE SHOULD ALLOW FOR SOMEWHAT MORE CONVECTIVE ACTIVITY FRIDAY AFTERNOON AND EVENING WITH A WEAK IMPULSE AIDING IT A BIT. AGAIN THIS SHOULD DISSIPATE IN THE EVENING WITH LOSS OF HEATING. TEMPERATURES QUITE WARM FRIDAY WITH MAXS WELL INTO THE 90S OVER LOWER ELEVATIONS. EVEN A BIT WARMER SATURDAY AS MID LEVEL TEMPS RISE IN RESPONSE TO STRENGTHENING UPPER HIGH OVER THE 4 CORNERS AREA WITH MAXS TOPPING OUT AROUND 100 OVER PARTS OF THE NEB PANHANDLE. WARMING MID LEVEL TEMPS SATURDAY SHOULD ALSO CAP LOWER LEVELS THUS CONVECTION SHOULD BE MORE LIMITED. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 153 PM MDT THU JUL 3 2014 RIDGE CONTINUES TO FLATTEN AS ADVERTISED THE SEVERAL PREVIOUS MODEL RUNS FOR SUNDAY. SUNDAY STILL LOOKS DRY FOR THE MOST PART FOR MOST LOCATIONS. KEPT SLIGHT CHANCE POPS FOR THE SNOWY RANGE SUNDAY AFTERNOON. GOING TO BE ANOTHER HOT DAY SUNDAY...WITH HIGHS NEAR 100 AT SCOTTSBLUFF AND NEAR 90 AT RAWLINS. STILL DIFFERENCES BETWEEN GFS AND ECMWF ON SOLUTIONS FOR POPS NEXT WEEK. ECMWF CONTINUES TO SHOW A BOUNDARY MOVING IN FROM THE NORTHEAST EARLY MONDAY WITH NORTHEASTERLY WINDS BEHIND THE BOUNDARY. GFS IS SIMILAR...BUT DRY. DECIDED TO CONTINUE WITH OUR TREND OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WHICH MATCHES UP WITH PREVIOUS FORECAST AND NEIGHBORS TO OUR EAST AND NORTHEAST. GFS DOES PRODUCE FAIRLY HIGH QPF FOR THE PANHANDLE MONDAY NIGHT...SO CONFIDENCE IS GROWING THAT WE WILL SEE SOME SHOWERS/TSTMS MONDAY AFTERNOON/EVE. UNSETTLED PATTERN CONTINUES INTO TUESDAY AND WEDNESDAY AS THE BOUNDARY REMAINS ALONG THE EAST SLOPES OF THE LARAMIE RANGE AND WE STAY IN NORTHWESTERLY FLOW ALOFT. SHORTWAVES IN THE NORTHWESTERLY FLOW SHOULD PRODUCE AFTERNOON AND EVENING CHANCES FOR SHOWERS AND TSTMS ON A DAILY BASIS THROUGH MUCH OF THE REMAINDER OF THE WEEK...ESPECIALLY EAST OF THE LARAMIE RANGE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED AT 525 PM MDT THU JUL 3 2014 THROUGH 02Z...ISOLATED THUNDERSTORMS NEAR THE LARAMIE AND CHEYENNE TAF SITES...PRODUCING WIND GUSTS TO 30 KNOTS AND LOCALIZED TURBULENCE. OTHERWISE VFR AT ALL TAF SITES. AFTER 18Z FRIDAY...ISOLATED THUNDERSTORMS DEVELOPING...PRODUCING WIND GUSTS TO 40 KNOTS ALONG WITH LOCALIZED TURBULENCE. && .FIRE WEATHER... ISSUED AT 153 PM MDT THU JUL 3 2014 CONCERNS TO REMAIN LOW THROUGH THE WEEKEND WITH MOSTLY NON- CRITICAL CONDITIONS EXPECTED TO PERSIST. MIN HUMIDITIES WILL FALL CLOSE TO 10 PERCENT OVER WESTERN AREAS IN THE AFTERNOONS. WIDELY SCTD TSTRMS EXPECTED INTO THIS EVENING AND AGAIN FRIDAY BUT DRY LIGHTNING NOT EXPECTED. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...RUBIN SHORT TERM...RE LONG TERM...CLAYCOMB AVIATION...RUBIN FIRE WEATHER...RE
Hazardous weather outlook, Jul 3, 10:17 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1017 AM MDT THU JUL 3 2014 WYZ101>119-041045- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1017 AM MDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE HIGH PLAINS OF SOUTHEAST WYOMING THIS AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. HOWEVER...SMALL HAIL AND GUSTY WINDS MAY ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-041045- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1017 AM MDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER PARTS OF THE WESTERN NEBRASKA PANHANDLE LATER THIS AFTERNOON INTO THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. HOWEVER...SMALL HAIL AND GUSTY WINDS MAY ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 3, 5:54 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
554 PM MDT THU JUL 3 2014
WYZ116-117-040045-
SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
554 PM MDT THU JUL 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE COUNTY UNTIL 645
PM MDT...
AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FEDERAL...OR 20 MILES NORTHWEST OF
CHEYENNE...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
RURAL WESTERN LARAMIE COUNTY THROUGH 645 PM MDT
RURAL CENTRAL LARAMIE COUNTY THROUGH 645 PM MDT
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4141 10490 4121 10487 4130 10504 4128 10512
4120 10513 4121 10516 4127 10522 4143 10518
TIME...MOT...LOC 2355Z 284DEG 16KT 4132 10508
RUBINSpecial weather statement, Jul 3, 6:18 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 618 PM MDT THU JUL 3 2014 WYZ115-116-040100- LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY- 618 PM MDT THU JUL 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 700 PM MDT... AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM...OR 10 MILES NORTHEAST OF LARAMIE...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL EASTERN ALBANY COUNTY THROUGH 700 PM MDT RURAL WESTERN LARAMIE COUNTY THROUGH 700 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4139 10526 4129 10551 4141 10556 4147 10541 TIME...MOT...LOC 0019Z 324DEG 6KT 4141 10544 RUBIN
Special weather statement, Jul 3, 6:38 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
638 PM MDT THU JUL 3 2014
WYZ117-118-040130-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
638 PM MDT THU JUL 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
730 PM MDT...
AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF CRYSTAL LAKE RESERVOIR...OR 14
MILES WEST OF CHEYENNE...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
WINCHESTER HILLS SUBDIVISION AROUND 730 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 348 AND
357.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 2 AND 7.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4103 10504 4117 10512 4121 10505 4107 10479
4099 10499 4099 10501
TIME...MOT...LOC 0038Z 316DEG 9KT 4115 10504
RUBINSpecial weather statement, Jul 3, 6:43 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 643 PM MDT THU JUL 3 2014 WYZ116>118-040130- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 643 PM MDT THU JUL 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND EXTREME EASTERN ALBANY COUNTIES UNTIL 730 PM MDT... AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF HORSE CREEK...OR 19 MILES NORTHEAST OF LARAMIE...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HORSE CREEK AROUND 655 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4165 10499 4141 10494 4139 10526 4145 10537 TIME...MOT...LOC 0044Z 253DEG 13KT 4145 10526 RUBIN
Special weather statement, Jul 3, 7:43 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 743 PM MDT THU JUL 3 2014 WYZ103-106-040245- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 743 PM MDT THU JUL 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ALBANY COUNTY UNTIL 845 PM MDT... AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF WHEATLAND RESERVOIR 3...OR 34 MILES WEST OF WHEATLAND...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL CENTRAL ALBANY COUNTY THROUGH 845 PM MDT RURAL EASTERN ALBANY COUNTY THROUGH 845 PM MDT RURAL NORTHEASTERN ALBANY COUNTY THROUGH 845 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4220 10530 4179 10530 4181 10568 4202 10582 TIME...MOT...LOC 0144Z 252DEG 14KT 4195 10560 RUBIN
Special weather statement, Jul 3, 7:47 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 747 PM MDT THU JUL 3 2014 WYZ106>108-040230- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 747 PM MDT THU JUL 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE AND WESTERN GOSHEN COUNTIES UNTIL 830 PM MDT... AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF WHEATLAND...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... GRAYROCKS RESERVOIR AROUND 800 PM MDT. FORT LARAMIE NATIONAL HISTORIC SITE AND FORT LARAMIE AROUND 820 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 69 AND 81. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4244 10462 4220 10433 4187 10499 4198 10509 TIME...MOT...LOC 0148Z 226DEG 29KT 4206 10483 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:18 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jul 3, 6:38 PM MDT | Special Weather Statement | CYS | Laramie | 52 min |
| Jul 3, 6:43 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
| Jul 3, 7:43 PM MDT | Special Weather Statement | CYS | Albany | 62 min |
| Jul 3, 7:47 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Jul 3, 8:27 PM MDT | Special Weather Statement | CYS | Platte | 48 min |
| Jul 3, 9:41 PM MDT | Special Weather Statement | CYS | Platte | 49 min |
| Jul 3, 10:35 PM MDT | Special Weather Statement | CYS | Converse | 25 min |
| Jul 3, 10:38 PM MDT | Special Weather Statement | CYS | Converse | 37 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.